# SDR 9JLA2021121731656

- Difficulty date: December 11, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N1PK
- Make and model: Gulstm 200
- Aircraft serial: 250
- Aircraft time: 1,357 hours, 650 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: 9903333488
- Part serial: 06110033611
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE CO-PILOTS AUDIO PANEL COMMUNICATION INOPERATIVE WITH PILOT SIDE. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE CO-PILOTS SIDE REQUIRED REPAIRS. THE REPAIRED UNIT WAS REINSTALLED AND OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
